# SDR AALA20151119014

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,753 hours, 14,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE EMER LIGHTS INOPERATIVE.  R & R EMER LIGHTS POWER PACK AT ROW 39 RT IAW AMM 33-51-00.  OPERATIONALLY CHECKED NORMAL.
